# SDR 0203979914

- Difficulty date: November 15, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- Aircraft time: 78,655 hours, 87,135 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While in DHN for HCK a crack was found in the inner pan of the aft cargo door. The crack emanated from the edge of the lightening hole at the aft cut out for the aft hinge. Repaired per EA 99-191382.
